# SDR GTIA2024122338612

- Difficulty date: December 19, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 9,477 hours, 4,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"DURING SVC CHK FOUND FO FLASHLIGHT INOP (COCKPIT) ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REPLACED FO FLASHLIGHT IAW EMERGENCY EQUIPMENT LAYOUT DWG NO. A320 EMER EQUIP REV. 5.  THIS CLOSES DMI 3464163-2. PLACARD REMOVED.
